Doctor insights on:
Did cataract operation.Her eyes are tearing. Taking ketotifen drops and eye lubricant.Doctor said that her eyes are dry.Why her eyes are tearing.
When i play the video game rockband, my right eye vision becomes blurry. Can this game cause blurry vision?
Actually no: Video games do not in any way have a known effect on the health and function of the eyes. They may in fact train eye hand coordination to a certain degree. Because the blink rate drops, sometimes avid games players might get a bit of dryness. But the eye sight will not be altered by frequent playing. ...Read more
Yes: Lutein (which you can only get into your system through your diet) is a carotenoid, but unlike beta carotene, does not convert to vitamin a in the body. Zeaxanthin and lutein are the only carotenoids known to concentrate specifically in the eye. They are believed to help filter damaging light and prevent free radical damage to the delicate structures in the back of the eye. ...Read more
Not likely: You are talking, i think, about eye exercises to eliminate the need for eyeglasses. These are based upon faulty assumptions about eye anatomy and of course the continued hope that there is a simple means to correct vision without glasses. None of these programs actually work - don't waste your money. ...Read more
When playing video games my eyes and head feel pressure at times. Eyes checked and are fine. Other causes?
You are not blinking: When people are using the computer and been on it for a long time, as well as those who are playing video games aggressively, often times they forget to blink. This can lead to having a temporary condition with dry eyes, and it can sometimes make the eyes and head feel like there's some pressure there. This is because people are staring at the screen, and their blink reflex decreases. This usually relieves itself, once the person stops using the computer/video game. ...Read more
Red eye lines , red spots on the corner of eye .. Play my phone a lot .. Eye degree 500+ . Wearing specs .. No eye drops nothing else help please !
Depends how long?: If you've just noticed it now, and it's not hurting, and just red spot, make sure your doctor watches it. If it's spreading, painful, and you keep touching it, or related to possible dust orbacteria from phone use, or a recent viral cold, and no discharge, try using lubricating saline drops (without perservative).Then, have your eye doctor examine you fully. It could be just irritated capillaries. ...Read more
No: The clear gel that fills eyeball is normally attached to all parts of the inside of the eye. As we get older it can become more liquid (watery) and detaches from the back of the retina causing flashes & floaters. This can indicate a retinal tear. As the retina detaches, change or loss in your side vision is the next symptom. Computer unrelated. U should see your eye doctor to check the retina. ...Read moreSee 1 more doctor answer
Rebound dilation: This is a problem called rebound dilation. Clear eyes and visine contain drugs which constrict the blood vessels in the eye making the eye appear white. This works well if used once in a while. If used chronically, the blood vessels stop responding and stay dilated due to lack of oxygen. This results in redness. Stop using the drops and see your eye doctor. ...Read more
Both generic: Both are laymen's term. Lazy eye and crossed eyes refers sometimes to strabismus, the medical term for any misalignment of the eyes (eyes not moving together). Lazy eye is also used to describe amblyopia-an eye with diminished vision usually as a result of a strabismus disorder. People can have a form of strabismus with and without amblyopia. Amblyopia is rare without strabismus. ...Read more
No: No, certainly not all babies and children, but many do. Some people are simply more sensitive to bright lights than others. Many kids hate flash photos, for instance, while others don't seem to notice an issue. However, children who complain about pain with light or children who previously were fine and now complain about a new problem with bright lights should be evaluated. ...Read moreSee 3 more doctor answers
Games hurt your eyes: Because u spend excessive time playng video games. ...Read more